Tags

Type your tag names separated by a space and hit enter

Aripiprazole-Induced Neutropenia: Case Report and Literature Review.
J Psychosoc Nurs Ment Health Serv. 2018 May 01; 56(5):21-24.JP

Abstract

Aripiprazole is a third-generation atypical antipsychotic medication, which is widely used for various psychiatric disorders across the lifespan. Aripiprazole can cause side effects including headache, insomnia, agitation, nervousness, lightheadedness, dizziness, somnolence, akathisia, and weight gain. Neutropenia is a less frequent side effect of aripiprazole. The current article reviews a case of a 10-year-old African American boy who developed neutropenia with aripiprazole. It is important for clinicians to be aware of this rare side effect. [Journal of Psychosocial Nursing and Mental Health Services, 56(5), 21-24.].

Authors

No affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article
Review

Language

eng

PubMed ID

29715374

Citation

Felin, Tricia, et al. "Aripiprazole-Induced Neutropenia: Case Report and Literature Review." Journal of Psychosocial Nursing and Mental Health Services, vol. 56, no. 5, 2018, pp. 21-24.
Felin T, Naveed S, Chaudhary AM. Aripiprazole-Induced Neutropenia: Case Report and Literature Review. J Psychosoc Nurs Ment Health Serv. 2018;56(5):21-24.
Felin, T., Naveed, S., & Chaudhary, A. M. (2018). Aripiprazole-Induced Neutropenia: Case Report and Literature Review. Journal of Psychosocial Nursing and Mental Health Services, 56(5), 21-24. https://doi.org/10.3928/02793695-20180419-02
Felin T, Naveed S, Chaudhary AM. Aripiprazole-Induced Neutropenia: Case Report and Literature Review. J Psychosoc Nurs Ment Health Serv. 2018 May 1;56(5):21-24. PubMed PMID: 29715374.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Aripiprazole-Induced Neutropenia: Case Report and Literature Review. AU - Felin,Tricia, AU - Naveed,Sadiq, AU - Chaudhary,Amna M, PY - 2018/5/2/entrez PY - 2018/5/2/pubmed PY - 2018/6/26/medline SP - 21 EP - 24 JF - Journal of psychosocial nursing and mental health services JO - J Psychosoc Nurs Ment Health Serv VL - 56 IS - 5 N2 - Aripiprazole is a third-generation atypical antipsychotic medication, which is widely used for various psychiatric disorders across the lifespan. Aripiprazole can cause side effects including headache, insomnia, agitation, nervousness, lightheadedness, dizziness, somnolence, akathisia, and weight gain. Neutropenia is a less frequent side effect of aripiprazole. The current article reviews a case of a 10-year-old African American boy who developed neutropenia with aripiprazole. It is important for clinicians to be aware of this rare side effect. [Journal of Psychosocial Nursing and Mental Health Services, 56(5), 21-24.]. SN - 0279-3695 UR - https://www.unboundmedicine.com/medline/citation/29715374/Aripiprazole_Induced_Neutropenia:_Case_Report_and_Literature_Review_ L2 - https://www.healio.com/doiresolver?doi=10.3928/02793695-20180419-02 DB - PRIME DP - Unbound Medicine ER -